On stability for numerical approximations of stochastic ordinary differential equations

Horváth Bokor, Rózsa: On stability for numerical approximations of stochastic ordinary differential equations. (2004)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_015_001-009.pdf

Download (153kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 15
ISSN: 1417-3875
Page Range: pp. 1-9
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Sztochasztikus differenciálegyenletek, numerikus módszer, stabilitás
Additional Information: Bibliogr.: 9. p.
Date Deposited: 2017. May. 16. 16:16
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42733

Actions (login required)

View Item View Item